| Model Number |
VTICM5_13.2 (-9.50/1.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
09/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition is identified in the labeling as a known potential adverse event(s) following icl implantation.H6: investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim: (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault, significant shallowing of the ac, glare/haloes, blurred vision & pupil dilation.The lens was exchanged for a shorter length lens & the problem resolved.
Additional Manufacturer Narrative
Additional information: date of event (b)(6) 2025.Claim: (b)(4).